# SDR MWEA020204

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 37,316 hours, 41,058 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 59360109
- Condition: Chafed
- Location: Station 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 LEFT CHAFED AFT OF SHOVEL CLIP AT STATION 1338.  --  REMOVED DAMAGED SECTION. FORMED REPAIR SPLICE AND FILLER SECTION. INSTALLED LONGERON REPAIR SPLICE.
